# SDR A6WA202406128764

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 40,883 hours, 39,988 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN CLIMB, NOTICED L ENG OIL PRESSURE FLUCTUATING. RECEIVED L OIL PRESS WARN MSG. C/W QRH. DID NOT REQ ENG SHUT DOWN. MSG CLEARED AT IDLE.  OIL PRESSURE WAS FLUCTUATING BETWEEN 27-32 AT IDLE AND WARNING CLEARED. OIL TEMP NORMAL ENTIRE TIME. DURING WALK AROUND FO FOUND OIL LEAKING OUT OF LH ENG.  AIRCRAFT REMOVED FROM SERVICE.   R & R LT ENGINE OPS AND LEAK CHECK GOOD.
